Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Difficulty in conceiving, had used vaginal capsules in the past for klebsiella. Could that be causing this?

i hv klebsiell one year ago and doctor prescribe me a a drug in form of capsule to pentrate inside vagina .i use it three times for 6 days repeatedly . Now i m married and trying to conceive for 6 month but not successful.i m 25 year old. I scared that medication can cause harm or othe factor. The medicine name i do not remember but it has suffix as zole.pinky
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,i understand ur question as well ur u are worried about the medicine which u hd taken for klebsiella infection ,tha will nt create any problem in conceiving,bcoz infection in genital area is very very common in females like candida,tricomonas,klebsiella etc..ur age s also not a negative factor so no need to worry.You din"t tel me the duration of ur marriage?till 1yr if couple is tryng unprotected sex and after that if they are not succesful then its better to consult a docter fr basic check ups..otherwise no need to worry..and one more thing i would like to suggest u if u are planning then now only you start folic acid tablets it will protect your baby from neural tube defect if u will concieve..if any other quiery get back to me.wish u good health.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor